MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC SURESIGNS VM 6 PATIENT MONITOR

PHILIPS NORTH AMERICA LLC SURESIGNS VM 6 PATIENT MONITOR
Model Number 863065
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted when additional information is received or upon completion of the investigation.
 
Event or Problem Description
The customer reported an audio error indicating a defective speaker.It is unknown if the device was in clinical use at the time of the event, no adverse event or patient harm was reported.
 
Event or Problem Description
Philips received a complaint on the suresigns vm 6 patient monitor sn (b)(6) indicating an audio error "defective speaker".The device was not in use monitoring a patient at the time of the event.No adverse event involving a patient or user was reported.A philips field service engineer (fse) went onsite to evaluate the devices in question.The biomedical engineer (bmed) onsite confirmed an audio error.The (fse) confirmed the customers allegation and found the speaker to be completely out of sound.The (fse) replaced the mainboard and sound speaker for their malfunction.Based on the information available and the testing conducted, the cause of the reported problem was confirmed.Based on the information available and results of additional analysis, no further action is necessary at this time.After speaker assembly and mainboard replacement the device was returned to functional use with no further issues identified.The device remains at the customer site.

Brand Name
SURESIGNS VM 6 PATIENT MONITOR
Common Device Name
SURESIGNS VM 6 PATIENT MONITOR
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer Contact
hisham alzayat
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key16352166
Report Number1218950-2023-00085
Device Sequence Number6260681
Product Code MHX
UDI-Device Identifier00884838000056
UDI-Public00884838000056
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K123900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number863065
Device Catalogue Number863065
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2023
Supplement Date Received by Manufacturer02/01/2023
Initial Report FDA Received Date02/10/2023
Supplement Report FDA Received Date03/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/03/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown